Bleeding In The Vagina After Menstruation Delay Medications?
A good afternoon. I have pilgrimage and I have taken lutenyl once a day before going to bed at night. But now it’s bleeding a little. When you look at the date it seems like blood came out on your menstrual schedule. I have to do it, will I still take medicine or will I increase the dosage?
Thank you for asking HealthReplies.com.
During the pilgrimage, menstruation is indeed a frightening specter for women. Therefore, to maximize the worship process, many women are advised to undergo special therapy to delay menstruation.
In the medical realm, menstruation can be done in a variety of ways, one of which is by giving hormonal drugs as you normally do. In the drug you mentioned, there is nomegestrol which is a synthetic hormone progesterone. This drug works to delay menstruation by modifying the balance of reproductive hormones in the body. However, the effectiveness of the drug's work is also influenced by many factors, including the regular consumption of the drug, other drugs consumed, as well as other illnesses suffered. Vaginal bleeding that you are experiencing at this time, in addition to the effectiveness of impaired drug work, can also occur due to fatigue, stress, injury to intimate organs after sexual intercourse, to other medical conditions (for example endometriosis, myoma, pelvic inflammation, bleeding disorders, etc. ).
We recommend that you do not arbitrarily change the dose of the drug without doctor's supervision. Go directly to the hajj doctor so that you will be given the best treatment. In order for menstrual bleeding to stop, in addition to undergoing a doctor's care, you also need to:
Eat more foods rich in vitamin K, for example red meat, liver, green leafy vegetables, whole grains
Do not always have sex that involves vaginal penetration
Don't be too stressed or anxious
Do not carelessly take other medicines, other than those prescribed by the doctor
Hope this helps ...